# SDR DL757100303

- Difficulty date: October 31, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1510 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR BILGE STA 1510 STRINGER 29R BLOWN OUT HEAVY CORROSION CP 53-154-01I.  REMOVED DAMAGED HAT SECTION AND INSTALLED NEW SECTION AT SAA SAT REF NON ROUTINE CARD 124277.
